MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ECH PRI FEM COMP SO SZ 11; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

SMITH & NEPHEW, INC. ECH PRI FEM COMP SO SZ 11; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 71341011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a crp and a bone scan triphasic injection/mdp was required due to a broken internal left hip prosthesis.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, the medical/clinical records have not become available at this point.The medical investigation task will be closed until the records are provided for review, at which time the task will be re-opened and investigated.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.Credit cannot be issued for the devices.

Brand Name
ECH PRI FEM COMP SO SZ 11
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7900083
Report Number1020279-2018-01924
Device Sequence Number2305161
Product Code JDI
UDI-Device Identifier03596010438751
UDI-Public03596010438751
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K983834
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2018
Device Catalogue Number71341011
Device Lot Number08GM11192
Initial Date Received by Manufacturer 08/24/2018
Supplement Date Received by Manufacturer08/24/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR